# SDR DALA2021121407702

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 89,047 hours, 19,536 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 CORROSION WAS FOUND IN THE LH PICKLE FORK AREA, STA 955. CORRECTIVE ACTION: ACCOMPLISH ER/A 595514-14 SECTION II PRIOR TO 50,000 TOTAL FLIGHT CYCLES. (2051121)
